# SDR FDEA200909303440

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AND SCALLOPS WORN AT FRAME 29; LBL 68 - BL 70.  REMOVED CORROSION AND BLENDED WORN AREA AND FOUND TO BE WITHIN LIMITS.  MAX MATERIAL LOSS IS 0.028.  ACTUAL MATERIAL LOSS IS 0.015.  ALODINED; PRIMED AND TOP COAT IAW 53-10-10, FIG 101; SRM 51-21-10 AND 51-23-10.
